Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Starting Klonopin Taper, Scared of the Horror Stories
Starting Klonopin Taper, Scared of the Horror Stories
@njp1013 – This is the best way to go about the taper! Good Job! Stick with it and I'm sure you will be happy with the results!
Jump to this post
Thank you for writing! I am also tapering off a med.
No support from prescriber who is on vacation.
I have tapered from 4-5 pills a day to 1 (2 halves)
Per day. I keep saying that I am going to take 1/2 daily next week!
My Gastroenterologist was SO helpful!
She told me that I may get stomach cramps from withdrawal and not to think it was from the celiac (wheat allergy)………..and to go slowly. Thank God for her.
We all need the support from others who have or are experiencing tapering from a pharmaceutical from which we have developed a dependence. Thank you to all who have shared your efforts and wisdom.
Thanks also to Mayo mentors!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In